# SDR DHL2001740C25

- Difficulty date: January 9, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS CUTOUT EXTERNAL SKIN HAS A CRACK AT FWD CORNER.  STOP DRILL CRACK AT AFT AIRSTAIRS CUTOUT EXTERNAL SKIN AS PER SRM 51-10-1.  REMOVED FASTENERS FOR INSTALL DOUBLER AS PER SRM 51-30-2.  INSP IAW B727NDT MANUAL PART 6-51-00-00 FIG 4, FOUND NO CRACKS BEYOND STOP HOLE.  INSTALLED DOUBLER MATERIAL 2024T3, .063 7 X 3 INCH LOT N 507B71966, PO 8315343 AT AFT AIRSTAIRS CUTOUT EXTERNAL SKIN AS PER SRM 51-10-2.  APPLIED ALODINE AND PRIME 51-10-2.
